# SDR SWIA200515619

- Difficulty date: September 12, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 28,746 hours, 24,409 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, INTERCOSTAL IS CRACKED, LOWER AFT CORNER, ITEM FOUND AT C-CHECK INSPECTION.  REPLACE INTERCOSTAL IAW CRJ SRM 51-40-11, 51-42-06, 51-23-00, 51-42-21, 51-25-16, 51-42-13.
